# SDR 97ZZZX1766

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S291275812006
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, STA 997 FL6OR BEAM CHAFED AND CORRODED FROM RBL 48 TO LBL 48.  REMOVED FLOOR BEAM ANGLE, INSTALLED NEW ANGLE IAW DC9 SRM'S 53-11-3 FIG 11, 51-10-4, 51-10-3, AND 51-30-2.
